Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 953846, 6 pages
http://dx.doi.org/10.1155/2014/953846
Research Article

Multiplicity of Nontrivial Solutions for a Class of Nonlocal Elliptic Operators Systems of Kirchhoff Type

1Department of Basic Courses, Lianyungang Technical College, Lianyungang, Jiangsu 222000, China
2Department of Mathematics, Huaiyin Normal University, Huaian, Jiangsu 223300, China

Received 22 May 2014; Revised 2 July 2014; Accepted 2 July 2014; Published 13 July 2014

Academic Editor: Julio D. Rossi

Copyright © 2014 Yuping Cao and Chuanzhi Bai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Di Nezza, G. Palatucci, and E. Valdinoci, “Hitchhiker's guide to the fractional Sobolev spaces,” Bulletin des Sciences Mathématiques, vol. 136, no. 5, pp. 521–573, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. R. Servadei and E. Valdinoci, “Mountain pass solutions for non-local elliptic operators,” Journal of Mathematical Analysis and Applications, vol. 389, no. 2, pp. 887–898, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. L. A. Caffarelli, S. Salsa, and L. Silvestre, “Regularity estimates for the solution and the free boundary of the obstacle problem for the fractional Laplacian,” Inventiones Mathematicae, vol. 171, no. 2, pp. 425–461, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. R. Servadei and E. Valdinoci, “Variational methods for non-local operators of elliptic type,” Discrete and Continuous Dynamical Systems, vol. 33, no. 5, pp. 2105–2137, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. Tan, “The Brezis-Nirenberg type problem involving the square root of the Laplacian,” Calculus of Variations and Partial Differential Equations, vol. 36, pp. 21–41, 2011. View at Google Scholar
  6. B. Barrios, E. Colorado, A. de Pablo, and U. Sánchez, “On some critical problems for the fractional Laplacian operator,” Journal of Differential Equations, vol. 252, no. 11, pp. 6133–6162, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. C. Bai, “Existence results for non-local operators of elliptic type,” Nonlinear Analysis: Theory, Methods & Applications, vol. 83, pp. 82–90, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. S. Dipierro and A. Pinamonti, “A geometric inequality and a symmetry result for elliptic systems involving the fractional Laplacian,” Journal of Differential Equations, vol. 255, no. 1, pp. 85–119, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. C. Chen, Y. Kuo, and T. Wu, “The Nehari manifold for a Kirchhoff type problem involving sign-changing weight functions,” Journal of Differential Equations, vol. 250, no. 4, pp. 1876–1908, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. B. Cheng, “New existence and multiplicity of nontrivial solutions for nonlocal elliptic Kirchhoff type problems,” Journal of Mathematical Analysis and Applications, vol. 394, no. 2, pp. 488–495, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. D. Liu and P. Zhao, “Multiple nontrivial solutions to a p-Kirchhoff equation,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 13, pp. 5032–5038, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. A. Fiscella and E. Valdinoci, “A critical Kirchhoff type problem involving a nonlocal operator,” Nonlinear Analysis: Theory, Methods & Applications, vol. 94, pp. 156–170, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. C. Chen and Q. Zhu, “Existence of positive solutions to p-Kirchhoff-type problem without compactness conditions,” Applied Mathematics Letters, vol. 28, pp. 82–87, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  14. A. Djellit and S. Tas, “Quasilinear elliptic systems with critical Sobolev exponents in RN,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 7, pp. 1485–1497, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. Q. Liu, “The Morse index of a saddle point,” Systems Science and Mathematical Sciences, vol. 2, no. 1, pp. 32–39, 1989. View at Google Scholar · View at MathSciNet
  16. J. Liu and J. Su, “Remarks on multiple nontrivial solutions for quasi-linear resonant problems,” Journal of Mathematical Analysis and Applications, vol. 258, no. 1, pp. 209–222, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus